Skip to content

On Koopman–von Neumann Waves

MAURO, D. (2002). On Koopman–von Neumann Waves. International Journal of Modern Physics A, 17(9), 1301-1325.

Type
Journal article
Intellectual base
Primary research
Year
2002
Volume
17
Issue
9
Pages
1301-1325
DOI
10.1142/s0217751x02009680
DOI registrant
World Scientific
Link
https://doi.org/10.1142/S0217751X02009680

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:221aee32d7e1 · see in the full table